RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1950, Volume 26(68), Number 2, Pages 237–246 (Mi msb5882)  

This article is cited in 1 scientific paper (total in 1 paper)

On a nonlinear boundary problem of the theory of analytic functions

A. I. Guseinov


Full text: PDF file (801 kB)

Bibliographic databases:
Received: 31.12.1948

Citation: A. I. Guseinov, “On a nonlinear boundary problem of the theory of analytic functions”, Mat. Sb. (N.S.), 26(68):2 (1950), 237–246

Citation in format AMSBIB
\Bibitem{Gus50}
\by A.~I.~Guseinov
\paper On a nonlinear boundary problem of the theory of analytic functions
\jour Mat. Sb. (N.S.)
\yr 1950
\vol 26(68)
\issue 2
\pages 237--246
\mathnet{http://mi.mathnet.ru/msb5882}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=36844}
\zmath{https://zbmath.org/?q=an:0040.18805}


Linking options:
  • http://mi.mathnet.ru/eng/msb5882
  • http://mi.mathnet.ru/eng/msb/v68/i2/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Sh. Khusnutdinov, “Nelineinye singulyarnye integro-differentsial'nye uravneniya i ikh prilozhenie k nekotorym kraevym zadacham Gilberta”, Konstr. teor. funkts. i funkts. anal., 4, Izd-vo Kazanskogo un-ta, Kazan, 1983, 105–124  mathnet  mathscinet  zmath
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:120
    Full text:78

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020